# SDR SWAA2023020789030

- Difficulty date: January 7, 2023
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N209WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32484
- Aircraft time: 59,684 hours, 35,490 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO BAY L/H FLOOR TO SIDEWALL SUPPORT FROM STA 460+14; TO 500C+16; LBL 25 TO 23; WL 156.<[01] REMOVED CORROSION ON FWD. CARGO BAY UPPER SURFACE FROM FLOOR TO SIDEWALL SUPPORT BS 460+14' LBL25 WL 156 IAW SRM 51-10-02 AND MAX. MATERIAL LOSS ON STEP#1 BS460+14; LBL 25 WL 156. IAW SRM 51-10-02. MEASURE: L=1.' X W=.8' X D=0.008' ORIGINAL THICKNESS IS 0.040' REMAINING THICKNESS IS 0.032' FOUND REWORKED AREAS OUT OF LIMITS IAW SRM 53-00-53-1A-2 ALLOWABLE DAMAGE 2 PARG. 4.A.(2) DETAIL D.   USED TOOL: ID: ATS1672   S/N: 65092939.  DUE DATE: 03/2023.[04] RECEIVED EXTRUSION P/N BAC1496-444 LOT. 1506362-1. LOCATED AND DRILLED (2EA) EXTRUSION (FORMED CHANNEL) ON FWD CARGO BAY L/H BTW BS 400 - 500D LBL25 WL 156 IAW SRM 51-40-05; SRM 53-00-53-2R-6 AND DWG'S 143A7501 REV: A & DWG 143A7500. MADE (1EA;) SPLICE SIDEPLATE FROM BAC1496-444 LOT:1506362-1 LOCATED AT BS 480+10 LBL25; WL 156 IAW SRM 53-00-53-2R-6 REPAIR 6 TABLE 201 ITEM [2]. OK TO APPLY TREAT AND PRIME TO REPAIR PARTS.[08] INSTALLED (1EA.) SPLICE SIDE PLATE LOCATED BETWEEN BS480+10.' IAW SRM 53-00-53-2R-6 REPAIR 6 AND SRM 51-40-02 AND ADHESIVELY BONDED NUT PLATES. IAW. SRM 51-40-10-2R. ALL MAINTENACE ACTION ARE COMPLETE REQUEST FINAL BUY OFF.;[09] VERIFIED CORRECTIVE ACTION 8 AND MEASUREMENT TABLE;[10] VERIFIED TASK COMPLETE
